Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Glycerine suppository inserted to vagina accidentally, brown discharge, in one year old child

What happens if glycerin suppository inserted to vagina accidentally?? it happened when my girl was 5 months old.. no bleeding happened she just passed urine at that time.. but now when she is a year old today i noticed a brown discharge today in her undies i dont knw if it is a vaginal discharge or a stool ( she is having loose motions these days)..
Asked On : Sat, 5 May 2012
Answers:  1 Views:  952
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

The incident of glycerine suppository insertion took place more than 7 months back. As there was no problem at that time, the brown discharge has nothing to do with it. Since you mention that she is having loose motions, it is most likely the passage of mucus with motion which is giving the brown discharge. It shall be better to get it examined pathologically to know the exact nature.

Wishing you the best.
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor